This is a common problem with pellets. If you go looking for forums on the matter, you will see that it is rather typical for patients to have a similar response somewhere around the 4th and 5th implantation. This stems from poor oversight/management, and design flaws in the pellets themselves. Keep in mind that all pellets are made the same way. This may seem beneficial at first glance, however, what this really means is that “6 months” worth of medication dissolves in a way that sends your levels far too high in the first month, and then plummeting far too fast and low in the next 2-3.
Natural News Toolbar
Write for Natural News
Advertise Information Follow Us Email Newsletter
RSS This site is part of the Natural News Network © 2017 All Rights Reserved. Privacy | Terms All content posted on this site is commentary or opinion and is protected under Free Speech. Truth Publishing International, LTD. is not responsible for content written by contributing authors. The information on this site is provided for educational and entertainment purposes only. It is not intended as a substitute for professional advice of any kind. Truth Publishing assumes no responsibility for the use or misuse of this material. Your use of this website indicates your agreement to these terms and those published here . All trademarks, registered trademarks and servicemarks mentioned on this site are the property of their respective owners. The War on Independent Media Has Begun A coordinated censorship attack is being waged against the entire independent media by Google, YouTube and Facebook. After we were banned by Google for nearly a week, now Facebook is deliberately blocking the sharing of our stories to further censor our important reporting for human freedom and medical choice. Soon, the only way we will be able to reach you is via email, and Google is sometimes blocking our email delivery to gmail users.